# SDR FDEA202101220175

- Difficulty date: January 22, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE FITTING BORE FOUND WITH   CORROSION CORROSION AT RIGHT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE FITTING   BORE (PIVOT HOLE #3) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-  07 AND EA # 1-5750-73360 G PART 5 STEPS 1.F (1) AND (3). TITLE: WINGS- FLIGHT SURFACES- RH  RH WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1 INSPECTION-   ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
